| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Race: unk.Work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 13.2mm tmicl13.2 implantable collamer lens, - 10.50/+4.0/087 (sphere/cylinder/axis), was damaged/torn during the folding of the lens and when the lens was being pulled through the injector.There was patient contact but no injury.The backup lens was implanted with no problems.The cause of the event was due to a loading error.
Additional Manufacturer Narrative
Date available for evaluation: corrected to 30-oct-2019.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid in a lens vial.Visual inspection found haptic torn.Claim#: (b)(4).